I am a 22-year-old female. I had my period eight days ago, I have a regular cycle, however, I noticed I was bleeding today and it seems like a regular period. After doing some research, I think it might be a few things. I was last sexually active three months back and it was unprotected so I am not sure whether it is because of an STI. I stopped my birth control pill a month later and I have had two normal periods after that. However, my last period (eight days ago) was much longer than usual. Usually my periods last six days, but this one lasted eight days.
I stopped my birth control pill and I have had regular periods since then. So, I am not sure whether it might be a delayed thing after stopping my period. My mother has fibroids, so it might be that. However, as far as I know, I do not seem to have any myself. I recently gained weight (7-8 kg / 15 -17 pounds) in just over two months. I started taking some probiotics three days ago and Vitamin C. I would just like your opinion if it is something to worry about.
Welcome to icliniq.com.
There are several factors that lead to irregular menses. Weight loss or gain can also lead to irregular menses. I do not think you should worry too much about having a period after six days of finishing a normal period. In fact, your ovaries could be suppressed by birth control pills and have not returned back to normal function although you had normal menses. Normally, it takes about three months for your ovaries to gain normal function after taking birth control for several years. Unless you skipped 3 to 4 menses at a time I would not worry too much.
Query: Hi doctor, I got my last period on the 1st of last month. Two days back, I used birth control pills. But, I am 2 weeks pregnant now. Will it cause any side effect? Read Full >>
Answer: Hi, Welcome to icliniq.com. It depends on the number of pills you took and the duration of intake. If it was single or two pills, then chance of the pill affecting baby is low. Please remember that the chance can never be 0 or 100%. If exposure was continuous, which is less likely from the hist... Read Full
Query: Hello doctor, I am facing irregular periods problem from one year (since I took I-pill). I took I-pill in fear of getting pregnant although I did not have sex till now. I am still a virgin, but physically active with my boyfriend. I am putting on weight due to irregular periods and stomach disturba... Read Full >>
Answer: Hello, Welcome to icliniq.com. I just read your query. You should not take I-pill if you did not have intercourse. Because, it is a hormonal pill and can cause hormonal imbalance. As far as current medicines are concerned, they are good. Keep on taking them. Along with that, take tablet Raja prav... Read Full
Query: Hello doctor, My fiancee and I had unprotected sex a few days back, but I did not ejaculate inside her. Just to be on the safer side, we wanted to use the emergency contraceptive pill. But due to some restriction in the country where we live, Plan B or emergency contraceptive pills are not available... Read Full >>
Answer: Hi, Welcome to icliniq.com. How are you doing? Yes, as you have heard, Yasmin can be used as an emergency pill. Even if you have not ejaculated into her, she stands a chance of pregnancy if the pre-seminal fluid, the clear fluid that comes out before semen, which is rich in young healthy sperm... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now